# SDR UPS99829230

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FWD PIT STA 340 AT L27R INTERNAL TORQUE BOX CRACKED FITTING.  REMOVED ANGLE SWITCH AND STRIKER IAW DC-8 SRM 51-3-0, DRILLED FITTING IAW DC-8 SRM 51-1-20D, ALODINED AND PRIMED IAW DC08 SRM 51-1-8, INSTALLED IAW DC-8 SRM 51-1-20D.
